# SDR SWIA201436754

- Difficulty date: February 28, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,570 hours, 57,322 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CRACKED SUPPORT ANGLE INSIDE NR 2 FUEL PANEL FWD.  REPLACED SUPPORT ANGLE  IAW SRM AND AMM.
